# SDR 2003UALA00247

- Difficulty date: March 7, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,691 hours, 17,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD WEB HAS 2EA CRACKS BS178 RBL6 WL200.  ACCOMPLISHED MAJOR REPAIR ACCOMPLISHED.  SPLICED WEB REPAIR.
